# SDR ASOA2013061903852

- Difficulty date: May 17, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 25,351 hours, 18,189 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stringer
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL STRINGER 3 CRACKED.  COMPLIED WITH ECTC SB 670BA-53-040 01 IAW THE SB 670BA-53-040, REV C, SEP 20/2012, PART B. SB 670BA-53-040 REV C, FUSELAGE CENTER FUSELAGE, PRIMARY STRUCTURE FS280.00 TO FS295.00 INSPECTION AND REINFORCEMENT OF LINTEL STRINGERS OF THE MAIN PASSENGER DOOR PART B. INCORPORATED.
